MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number TRULIANT PS CEM FEM PS CEM LEFT SZ 5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Pain (1994); Joint effusion (4849)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evaluation noted that revision reported was likely the result of aseptic (non-infected) loosening of the femoral component, which damaged the bond of the implant to the bone.However, no details regarding the cement used or the cement technique were provided and their contributions to the reported event cannot be determined.The most probable root cause associated with the reported event of "loosening - femoral" is associated with weakened integration of the femoral component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.
 
Event or Problem Description
As reported, approximately 27 months postop the initial tka, this (b)(6) male patient's left femur was loose and was revised the femur to cc femoral component.Patient was last known to be in stable condition following the event.The device is not available for evaluation due to the implants were disposed of by hospital staff before rep could obtain them.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d4, h4, h6.Mdr section codes updated/corrected: b, e, g.The reason for the revision reported cannot be determined from the available information but may have been reported at this later time due to inclusion of one of the implanted devices in the packaging recall.Based on length of implantation, the reason for revision appears unlikely to be secondary to prosthesis wear.However, the reported prosthesis wear/failure could not be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as no images or radiographs were provided, relevant clinical information was not provided and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key11593086
Report Number1038671-2021-00143
Device Sequence Number4108397
Product Code JWH
UDI-Device Identifier10885862314475
UDI-Public10885862314475
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT PS CEM FEM PS CEM LEFT SZ 5
Device Catalogue Number02-020-11-0250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age72 YR
Patient SexMale